# SDR AALA2009031500001

- Difficulty date: March 15, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N70524
- Make and model: Doug DC-9-82
- Aircraft serial: 49916
- Aircraft time: 54,811 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051111
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MSP - SEATS 1 TO 21 TRACK LIGHTING INOPERATIVE.  REPLACED MODULE FOR AISLE EMERGENCY LIGHTS.
